# SDR GTIA021193

- Difficulty date: November 3, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORRODED INTERCOSTAL IN AFT CARGO COMP, FS 1026 LONGERON 28R.  REMOVED DAMAGED INTERCOSTAL.  FABRICATED INTERCOSTAL.  INSTALLED INTERCOSTAL.  (M)
